# SDR 99ZZZX2767

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90322
- Make and model: Bell 206B
- Aircraft serial: 1736
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 2060751901
- Condition: Malfunctioned
- Location: Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAYS AT 200 DEGREES CELSIUS.  REMOVED AND REPLACED.
